# SDR CALA2017082502885

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757324
- Aircraft serial: 32589
- Aircraft time: 51,614 hours, 14,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNARMED EMERGENCY LIGHT CAPSULE BROKEN.  REMOVED AND REPLACED THE SWITCH LIGHT IAW AMM 33-13-00-962-023, OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED.
